Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Bifoliated Homotopy Invariant and Metallic Submersions

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.18, no.4, 2021 (Journal Indexed in SCI) identifier identifier

On Four-Dimensional Paracomplex Structures with Norden Metrics

UKRAINIAN MATHEMATICAL JOURNAL, vol.67, no.1, pp.33-44, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

Notes on the tangent bundle with deformed complete lift metric

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.6, pp.1038-1049, 2014 (Journal Indexed in SCI) identifier identifier

Some properties of para-Kahler-Walker metrics

ANNALES POLONICI MATHEMATICI, vol.112, no.2, pp.115-125, 2014 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

METALLIC STRUCTURES ON DIFFERENTIABLE MANIFOLDS

JOURNAL OF SCIENCE AND ARTS, no.3, pp.645-660, 2018 (Journal Indexed in ESCI) identifier

Prolongations of Hypersurfaces to Vector Bundles

Turkish Journal of Mathematics and Computer Science, vol.7, pp.73-82, 2017 (Refereed Journals of Other Institutions)

ON LIFTS OF SILVER STRUCTURE

JOURNAL OF SCIENCE AND ARTS, no.2, pp.223-234, 2017 (Journal Indexed in ESCI) identifier

A New Structure on Manifolds: Silver Structure

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.9, no.2, pp.59-69, 2016 (Journal Indexed in ESCI) identifier

PROLONGATIONS OF GOLDEN STRUCTURES TO TANGENT BUNDLES OF ORDER r

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.65, no.1, pp.35-47, 2016 (Journal Indexed in ESCI) identifier

ON 4-DIMENSIONAL GOLDEN-WALKER STRUCTURES

JOURNAL OF SCIENCE AND ARTS, no.2, pp.89-100, 2016 (Journal Indexed in ESCI) identifier

Complete lifts of a structures satisfying F 3 F 0 to vector subbundle

Hadronic Journal, vol.38, no.3, pp.295-305, 2015 (Refereed Journals of Other Institutions)

Prolongations of Golden Structure to Tangent Bundle of Order 2

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.2, pp.253-258, 2015 (Journal Indexed in ESCI) identifier identifier

Prolongations of golden structures to tangent bundles

Differential Geometry - Dynamical Systems, vol.16, pp.227-238, 2014 (Refereed Journals of Other Institutions)

Complete lifts of structures on manifold to vector subbundle

Gazi University Journal of Science, vol.25, no.3, pp.661-664, 2012 (Refereed Journals of Other Institutions) identifier

Refereed Congress / Symposium Publications in Proceedings

The Geometry of Complex Metallic Conjugate Connections

17th International Geometry Symposium, 19 - 22 June 2019

On Skew-Centrosymmetric Matrices

International Conference on Mathematics and Mathematics Education, Ordu, Turkey, 27 - 29 June 2018

Lifts of Complex Metallic Structure to the Cotangent Bundle

International Conference on Mathematics and Mathematics Education, 27 - 29 June 2018

The Geometry of Complex Golden Conjugate Connections

16th International Geometry Symposium, 4 - 07 July 2018

Lifts of Complex Golden Structure to the Cotangent Bundle

15th International Geometry Symposium, 3 - 06 July 2017

Prolongations of Metallic Structure to The Tangent Bundle of Order 2

International Conference on Mathematics and Mathematics Education, 11 - 13 May 2017

On 4 dimensional Golden Walker structures

Modern Advances in Geometry and Topology, 12 - 16 September 2016

Complete Lifts of Metallic Structures to Tangent Bundles

14th International Geometry Symposium, 25 - 28 May 2016

F Yapi Manifoldun Tam Lifti

13. Geometri Sempozyumu, İstanbul, Turkey, 27 - 30 July 2015

Para Kähler Walker Metriklerin Bazı Özellikleri

13. Geometri Sempozyumu, İstanbul, Turkey, 27 - 30 July 2015

Bronz Yapı

14. Matematik Sempozyumu, Niğde, Turkey, 14 - 16 May 2015